Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 821, NWS Little Rock, AR

August 12, 2011Sharp County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 12, 2011, 7:05 PM CDT for Sharp County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2011, 7:05 PM CDT (00:05 UTC)
Expired
Aug 12, 2011, 7:30 PM CDT
In force
25 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Sharp County, AR

The radar

The Memphis radar (KNQA), 165 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4083 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4083 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS54 KLZK 130005
SVRLZK
ARC135-130030-
/O.NEW.KLZK.SV.W.0821.110813T0005Z-110813T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
705 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 730 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF HARDY...OR 8 MILES EAST OF ASH FLAT...AND MOVING EAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARDY...              WILLIFORD...          SITKA...
  OZARK ACRES...        CENTER...             VAGABOND LAKE...
  LAKE SHERWOOD...      HWY 58 AND US 62 JCT...
  HWY 354 AND 58...     HWY 175 AND US 63 JCT...
  HIDDEN VALLEY...      RAINBOW LAKE...       BAKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3628 9125 3625 9125 3624 9126 3624 9132
      3622 9134 3609 9135 3610 9138 3616 9156
      3633 9149
TIME...MOT...LOC 0005Z 289DEG 24KT 3622 9142

$$

/56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:16 PM CDT, 49 minutes earlier.

Area forecast discussion, Aug 12, 6:16 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT FRI AUG 12 2011

.AVIATION...
SHOWERS AND THUNDERSTORMS CURRENTLY ONGOING OVER THE NORTH WILL
GRADUALLY SHIFT TO THE SOUTH WITH TIME AS A FRONTAL SYSTEM MOVES
ACROSS THE STATE. GUSTY OUTFLOW WINDS WILL BE POSSIBLE WITH SOME
OF THE STRONGER STORMS ESPECIALLY NORTH OF KHOT AND KLIT.
WIDESPREAD VFR CONDITIONS ARE EXPECTED EXCEPT IN AND NEAR
THUNDERSTORMS WHERE MVFR CONDITIONS WILL BE POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 242 PM CDT FRI AUG 12 2011/

DISCUSSION...
MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION ACROSS
THE STATE...WITH ANY THREAT OF SEVERE STORMS. TEMPERATURE FORECAST
IS A MINOR ISSUED WITH EXPECTED NEAR NORMAL TO COOLER TEMPERATURES.

SO FAR THIS AFTERNOON HAVE SEEN LITTLE CONVECTION DEVELOPMENT OVER
AR BUT UP STREAM...CONVECTION OVER NE OK CONTINUES TO GRADUALLY
MOVE SE. OVERALL TRENDS HAVE BEEN WEAKENING...EXCEPT FOR ONE
CLUSTER OVER HAYES AND DELAWARE COUNTIES THAT HAS HELD ITS
INTENSITY. STORMS HAVE STAYED BELOW SEVERE LEVELS...BUT ARE STRONG
ENOUGH FOR SPECIAL STATEMENTS WITH SMALL HAIL AND WIND GUSTS TO 40
MPH. UP STREAM OF THAT STORM IS ADDITIONAL SHORT WAVE ENERGY
DEVELOP STORMS OVER KS TO MO...WHICH MAY HOLD TOGETHER AND EFFECT
AR. THE WEAK SURFACE BOUNDARY OVER SOUTH CENTRAL AR REMAINS A BIT
OF A FOCUS FOR CONVECTION...ALBEIT WEAK. THE UPPER NW FLOW REMAINS
IN PLACE AND SHORT WAVE ENERGY IN THIS FLOW CONTINUES TO BE THE
FOCUS FOR CONVECTION DEVELOPMENT. TEMPS THIS AFTERNOON HAVE BE
MUCH CLOSER TO NORMAL FROM THE MID TO UPPER 90S OVER THE
SOUTH...TO LOWER 90S CENTRAL TO 80S TO NEAR 90 OVER THE NORTH.

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
DUE TO ON GOING CONVECTION...THE LATE AFTERNOON TO EVENING PERIOD
WILL HAVE CHANCE TO LIKELY POPS IN THE NW...THEN CHANCE TO SLIGHT
FROM CENTRAL TO SOUTH. TONIGHT TO SATURDAY...PLENTY OF SHORTWAVE
ENERGY ALONG WITH THE COLD FRONT WILL MOVE INTO AR GRADUALLY MOVE
THROUGH THE STATE LATE SATURDAY. LIKELY TO CHANCE POPS ARE IN THE
FORECAST. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE...BUT
NOT A WIDESPREAD EVEN DUE TO LIMITING FACTORS. DAMAGING WIND
WOULD BE THE MAIN THREAT FROM ANY SEVERE STORM...WHILE LARGE HAIL
WOULD BE LESS OF A THREAT. SATURDAY NIGHT...THE RAIN WILL
GRADUALLY MOVE S TO SE OUT OF THE STATE AS THE COLD FRONT PUSHES
SE...AND AS THE UPPER TROUGH DEEPENS OVER THE SE U.S. THIS WILL
ALLOW A COOLER AND DRIER AIR MASS TO FILTER INTO AR FROM THE NE
SUNDAY AND INTO NEXT WEEK.

LONG TERM...TUESDAY THROUGH FRIDAY
A RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST UNITED STATES MAY
SHIFT TO THE EAST A BIT IN THE LONG TERM...BUT NOT ENOUGH TO BRING
EXCESSIVE HEAT BACK INTO THE REGION. INSTEAD...A FRONT DRAPED
ACROSS ARKANSAS WILL EXIT TO THE NORTH/EAST. TEMPERATURES WILL
WARM A BIT...AND SHOULD BE A LITTLE ABOVE NORMAL. WITH THE FRONT
LEAVING...CHANCES FOR RAIN WILL BE MINIMAL.

TOWARD THE END OF THE PERIOD...A NORTHWEST WIND FLOW ALOFT WILL
DRIVE A NEW COLD FRONT TOWARD ARKANSAS FROM MISSOURI. GIVEN
THIS...ADDED SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS IN THE
NORTHERN COUNTIES ON THURSDAY/FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     71  86  68  88 /  70  60  20  10
CAMDEN AR         75  95  73  96 /  40  50  30  10
HARRISON AR       69  87  66  87 /  70  30  10  10
HOT SPRINGS AR    75  95  74  93 /  60  60  20  10
LITTLE ROCK   AR  74  93  74  92 /  60  60  20  10
MONTICELLO AR     73  94  74  95 /  40  50  30  10
MOUNT IDA AR      73  94  68  93 /  60  50  20  10
MOUNTAIN HOME AR  69  87  66  87 /  70  40  10  10
NEWPORT AR        70  86  68  88 /  70  60  20  10
PINE BLUFF AR     73  94  72  92 /  50  50  30  10
RUSSELLVILLE AR   73  90  70  91 /  70  50  20  10
SEARCY AR         72  87  70  88 /  70  60  20  10
STUTTGART AR      72  91  72  91 /  60  60  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Aug 12, 5:00 AM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI AUG 12 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
ARKANSAS...MAINLY LATER THIS AFTERNOON AND TONIGHT. SOME STRONG AND
SEVERE STORMS WILL BE POSSIBLE...WITH DAMAGING WINDS THE PREDOMINANT
THREAT. LARGE HAIL AND LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY
SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING OVER PARTS OF
ARKANSAS GOING INTO SATURDAY AS A COLD FRONT APPROACHES THE STATE.
THE FRONT WILL EVENTUALLY MOVE THROUGH THE AREA BY SATURDAY EVENING.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...WITH
SOME STRONG AND SEVERE STORMS STILL POSSIBLE. THE MAIN THREATS WILL
BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL.

HIGH PRESSURE WILL SETTLE INTO THE REGION BEHIND THE FRONT...WITH
COOLER AND DRIER CONDITIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Special weather statement, Aug 12, 5:27 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT FRI AUG 12 2011

ARZ003-004-122255-
BOONE AR-MARION AR-
527 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE AND NORTHERN
MARION COUNTIES UNTIL 600 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SYCAMORE...OR 17 MILES NORTHEAST OF
HARRISON...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS...        WILLIS...             PRICE PLACE...
  OZARK ISLE...         LEAD HILL...          LAKEWAY...
  FLIPPIN...            DODD CITY...          DIAMOND CITY...
  SOUTH LEAD HILL...    PEEL...               OAKLAND...
  MONARCH...            WHITE MTN...          TUCKER HOLLOW PARK...
  TATER KNOB...         SYCAMORE...           SUGARLOAF KNOB...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3649 9253 3639 9253 3636 9259 3634 9258
      3634 9254 3633 9254 3634 9256 3631 9258
      3631 9255 3626 9256 3640 9307 3651 9305
      3651 9265
TIME...MOT...LOC 2227Z 280DEG 25KT 3644 9291

62
Special weather statement, Aug 12, 5:37 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
537 PM CDT FRI AUG 12 2011

ARZ006-015-122305-
FULTON AR-IZARD AR-
537 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IZARD AND CENTRAL
FULTON COUNTIES UNTIL 600 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF VIOLA...OR 10 MILES WEST OF
SALEM...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              VIOLA...              SALEM ARPT...
  MORRISTON...          HORSESHOE BEND...     FRENCH...
  FRANKLIN...           FLINT SPRINGS...      BYRON...
  BEXAR...              WISEMAN...            WHEELING...
  UNION...              MITCHELL...           HEART...
  GLENCOE...            WILDCAT KNOB...       WALLACE KNOB...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3639 9163 3615 9174 3634 9211 3649 9204
TIME...MOT...LOC 2237Z 288DEG 20KT 3637 9199

62
Special weather statement, Aug 12, 5:46 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT FRI AUG 12 2011

ARZ003-004-013-122315-
BOONE AR-MARION AR-SEARCY AR-
546 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN
SEARCY AND SOUTHERN MARION COUNTIES UNTIL 615 PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRAWFORD...OR 13 MILES EAST OF HARRISON...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY SPRINGS...     RUSH...               PYATT...
  OLVEY...              MAUMEE...             DUGGER...
  CRAWFORD...           RALPH...              MULL...
  EVERTON...            EROS...               BRUNO...
  WARES CHAPEL...       VERONA...             TURKEY...
  TOMAHAWK...           STANDING ROCK...      RUSH LANDING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3614 9250 3598 9268 3615 9303 3630 9287
TIME...MOT...LOC 2246Z 292DEG 15KT 3617 9290

62
Special weather statement, Aug 12, 6:14 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
614 PM CDT FRI AUG 12 2011

ARZ004-005-013>015-023-122345-
BAXTER AR-IZARD AR-MARION AR-SEARCY AR-STONE AR-VAN BUREN AR-
614 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...NORTHWESTERN
STONE...SEARCY...SOUTHERN MARION...NORTHWESTERN IZARD AND SOUTHERN
BAXTER COUNTIES UNTIL 645 PM CDT...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILD HOG MTN TO
3 MILES SOUTH OF COWAN TO 2 MILES NORTH OF SAINT JOE TO NEAR
BLANCO...AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...           ZACK...               WIDEMAN...
  WATTS...              THOLA...              SHIPP...
  SALESVILLE...         SAINT JOE...          RUSH...
  RODNEY...             PUSH MTN...           POINT PETER...
  PINEVILLE...          NORFORK DAM...        NORFORK...
  MAUMEE...             MARSENA...
  LOWER BUFFALO WILDERNESS AREA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3619 9195 3570 9264 3592 9292 3611 9287
      3618 9274 3631 9237
TIME...MOT...LOC 2314Z 308DEG 18KT 3621 9238 3613 9264
          3605 9278 3593 9280

62
Special weather statement, Aug 12, 6:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
647 PM CDT FRI AUG 12 2011

ARZ004-005-013>015-023-024-130015-
BAXTER AR-CLEBURNE AR-IZARD AR-MARION AR-SEARCY AR-STONE AR-VAN BUREN
AR-
647 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...STONE...
EASTERN SEARCY...SOUTHEASTERN MARION...WESTERN IZARD...EXTREME
NORTHWESTERN CLEBURNE AND SOUTHEASTERN BAXTER COUNTIES UNTIL 715 PM
CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OLD JOE TO 4
MILES NORTHWEST OF BARKSHED REC AREA TO 6 MILES NORTHEAST OF THOLA TO
2 MILES NORTH OF WILEYS COVE...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN VIEW...      MELBOURNE...          MARSHALL...
  WIDEMAN...            THOLA...              SHIRLEY...
  SHIPP...              SALESVILLE...         RODNEY...
  PUSH MTN...           PINEVILLE...          OLD LEXINGTON...
  NORFORK DAM...        NORFORK...            LUNENBURG...
  LONE STAR...          HERRON...             HERPEL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3612 9182 3591 9194 3581 9200 3571 9219
      3571 9223 3568 9224 3562 9235 3589 9274
      3630 9227
TIME...MOT...LOC 2347Z 296DEG 24KT 3617 9221 3604 9227
          3594 9234 3586 9255

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:16 PM CDTSpecial Weather StatementLZKScott29 min
Aug 12, 7:19 PM CDTSpecial Weather StatementLZKLogan, Yell31 min
Aug 12, 7:41 PM CDTSevere Thunderstorm WarningLZKLogan, Yell36 min
Aug 12, 7:53 PM CDTSpecial Weather StatementLZKConway32 min
Aug 12, 7:57 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Yell33 min
Aug 12, 8:09 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Scott, Yell36 min
Aug 12, 8:12 PM CDTSpecial Weather StatementLZKSharp43 min
Aug 12, 8:14 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson46 min
Aug 12, 8:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren, Yell33 min
Aug 12, 8:48 PM CDTSevere Thunderstorm WarningLZKPerry, Pulaski, Saline42 min
Aug 12, 8:51 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White, Woodruff39 min
Aug 12, 8:58 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski47 min
Aug 12, 9:01 PM CDTSpecial Weather StatementLZKGarland, Hot Spring44 min
Aug 12, 9:16 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline44 min
Aug 12, 9:26 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff49 min
Aug 12, 9:28 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline47 min
Aug 12, 9:41 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White49 min
Aug 12, 9:56 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Aug 12, 10:19 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline41 min
Aug 12, 10:41 PM CDTSpecial Weather StatementLZKLonoke59 min
Aug 12, 10:51 PM CDTSpecial Weather StatementLZKClark, Cleveland, Dallas, Grant, Ouachita59 min
Aug 12, 11:03 PM CDTSpecial Weather StatementLZKJefferson, Lonoke62 min
Aug 13, 12:56 AM CDTSpecial Weather StatementLZKBradley, Calhoun, Drew59 min
Aug 13, 1:09 AM CDTSevere Thunderstorm WarningLZKClark31 min
Aug 13, 2:29 AM CDTSpecial Weather StatementLZKDallas46 min
Aug 13, 1:32 PM CDTFlash Flood WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln4 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.